Alert archive / Wisconsin / Special Marine Warnings in 2016

Special Marine Warning 21, NWS Milwaukee, WI

July 7, 2016

NWS Milwaukee, WI issued this special marine warning at Jul 7, 2016, 2:42 PM CDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2016, 2:42 PM CDT (19:42 UTC)
Expired
Jul 7, 2016, 3:45 PM CDT
In force
63 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The radar

The Green Bay radar (KGRB), 98 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

564 
WHUS53 KMKX 071942
SMWMKX
LMZ643-669-072045-
/O.NEW.KMKX.MA.W.0021.160707T1942Z-160707T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  LAKE MICHIGAN NEARSHORE AND OPEN WATERS TO MID LAKE FROM SHEBOYGAN
  WI TO PORT WASHINGTON WI...

* UNTIL 345 PM CDT

* AT 241 PM CDT...A STRONG THUNDERSTORM...LOCATED 9 NM WEST OF CEDAR
  GROVE...OR 13 NM NORTHWEST OF PORT WASHINGTON...MOVING EAST AT 20
  KNOTS.

  HAZARD...WIND GUSTS TO 40 KNOTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY OPEN WATERS.

LAT...LON 4387 8736 4386 8733 4337 8755 4336 8779
      4338 8786 4349 8779 4358 8778 4368 8770
      4375 8772 4376 8770 4379 8772 4389 8773
      4390 8759
TIME...MOT...LOC 1941Z 294DEG 21KT 4357 8804 

HAIL...0.00IN
WIND...40KTS

$$

DDV
1 follow-up statement
753 
FZUS73 KMKX 072015
MWSMKX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT THU JUL 7 2016

LMZ643-669-072045-
/O.CON.KMKX.MA.W.0021.000000T0000Z-160707T2045Z/
315 PM CDT THU JUL 7 2016

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 345 PM CDT...

FOR THE FOLLOWING AREAS...
LAKE MICHIGAN NEARSHORE AND OPEN WATERS TO MID LAKE FROM SHEBOYGAN WI
TO PORT WASHINGTON WI...

AT 315 PM CDT...A STRONG THUNDERSTORM...LOCATED NEAR OOSTBURG...OR 10
NM SOUTH OF SHEBOYGAN...MOVING EAST AT 25 KNOTS.

HAZARD...WIND GUSTS TO 40 KNOTS. 

SOURCE...RADAR INDICATED. 

IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
         SUDDENLY HIGHER WAVES. 

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY OPEN WATERS.

LAT...LON 4387 8736 4386 8733 4337 8755 4336 8779
      4338 8786 4349 8779 4358 8778 4368 8770
      4375 8772 4376 8770 4379 8772 4389 8773
      4390 8759
TIME...MOT...LOC 2015Z 274DEG 27KT 4358 8766 

HAIL...0.00IN
WIND...40KTS

$$

DDV

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special marine warning went out at Jul 7, 10:25 AM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jul 7, 10:25 AM CDT, 4 hours 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1025 AM CDT THU JUL 7 2016

.UPDATE...

The remnants of a line of storms have all but died this morning
as it push through the eastern forecast area. A lot of questions
from here on out, as a pair of shortwaves will move through this
afternoon and evening. A lot of clouds out there right now, so
instability will be slow to build through at least the morning. Do
think there will be more storms fire with these waves, with the
main concerns being how widespread they will be and if any storms
will reach severe potential. Wind shear is less impressive this
afternoon than models were showing yesterday. SPC has shifted the
Enhanced Risk well south of the forecast area, though a Slight
Risk for severe storms remains across all but the northeast
forecast area.

Given enough filtered sunshine, should get to forecast highs, so
will leave those alone for now.

&&

.AVIATION/18Z TAFS/...

First round of showers/storms affecting the eastern forecast area
continues to diminish this morning. Will likely see more storms
this afternoon and evening as a pair of shortwaves move through.
Not real certain on the coverage, timing, and strength of these
later storms. Will hopefully be able to narrow these details down
over the next couple hours per radar trends and 12Z mesoscale
models.

Most places have returned to VFR and should stay that way into the
afternoon. Lower ceilings and visibilities are certainly possible
at times through tonight with showers/storms and generally
because the high low level moisture in place.

It should be drier and breezy Friday behind the departing trough.
A shower/storm is not out of the question in the north.

&&

.MARINE...Areas of fog, dense at times, will occur this morning
especially near Sheboygan. However the humid airmass will remain
over Lake MI until a cold front arrives by early Fri afternoon. Thus
will maintain some fog over the lake until then, with a potential of
dense fog at times especially toward Sheboygan. Relatively light
esely winds will prevail today and through this evening and will
veer swly Fri morning, becoming wly after the frontal passage Fri
afternoon. Gusty winds may rise into the 20 kt range during this
time but the issuance of a Small Craft Advisory is marginal at this
time.

&&

.PREV DISCUSSION... /Issued 326 AM CDT THU JUL 7 2016/

TODAY AND TONIGHT...Forecast Confidence Is Medium.

A zonal upper jet stream remains located across the U.S. Canadian
border area, with a strong shortwave trough moving across the
northern plains today, and into the Lake Superior area late
tonight. A strongly diffluent upper flow will develop across
Wisconsin later this afternoon in the far west, and across the
area tonight. The upper level wind max will push into western
Wisconsin by evening. Strong upper level divergence and 700 mb
upward motion pushes across south central Wisconsin this evening,
and across southeast Wisconsin tonight.

A southwest 30 knot 700 mb wind max does push into south central
Wisconsin this afternoon, and increases to 50 knots as it moves
across southern Wisconsin tonight. A 40 knot southwest low level
jet reaches southwest Wisconsin late this afternoon, and pushes
across southeast Wisconsin by midnight, with dew points around 16
degrees Celsius. Precipitable water rises to a very high 2.25
inches.

With a weak high over the Great Lakes region early, a light
variable flow will become southeast to south as low pressure
approaches from the plains and into Minnesota this afternoon. A
warm front will lift north and into southern Wisconsin this
evening, as the low moves into Wisconsin. There should be a lake
influence well inland with the southeast flow ahead of the front.

The 04Z high resolution HRRR brings a weak linear MCS across
southern Wisconsin this morning, with the stronger MCS more across
Illinois. Current RAP analysis shows near 1000 Joules/kg of zero
to 1 km cape across southern Wisconsin early this morning. Then
the HRRR brings most of the thunderstorms centered across southern
Wisconsin this evening. This is more consistent with the GFS.

The WRF ARW and NMM are closer to the NAM for this evening with
one area of thunderstorms closer to the northern shortwave, and a
second to our south closer to the best instability, with less
development across southern Wisconsin. The ECMWF is more of a
compromise between the two.

Temperatures are again expected to quickly recover this
afternoon, as the mid/high clouds from the departing MCS thin.

Forecast soundings show CAPE increases late this afternoon, with
around 3000 joules/kg of zero to 1 km mixed layer CAPE across
portions of southern Wisconsin. The cap weakens in south central
sections this afternoon, and over the southeast this evening.
NSHARP GFS forecast soundings indicate a high potential of large
hail, and has a curved hodograph with even some strong tornado
potential mainly during the evening.

Zero to 6 km bulk shear increases to 40 knots this afternoon, and
50 to 55 knots this evening. If the atmosphere recovers quick
enough from the approaching morning thunderstorms, all modes of
severe weather will be possible this evening from high winds,
hail, heavy rains and even tornadoes. Timing is a little late
with peak heating likely occuring before the onset of the severe
threat. Even so, the dynamics are quite strong for this time of
the year.

SPC has a Slight Risk for most of the area, and an Enhanced Risk
southwest and west of madison.

FRIDAY THROUGH SATURDAY NIGHT...Forecast Confidence Is Medium.

Models are in pretty good agreement with taking a closed 500 mb
low eastward from northeast Minnesota across Lake Superior to the
eastern Upper Peninsula of Michigan on Friday. It then slides east
southeast Friday night. Several vorticity maxima within the low
circulation clip the northern and northeastern portions of the
area Friday into early Friday evening.

850 mb relative humidity output from models suggest an area of
stratocumulus should slide southeastward into the area Friday
afternoon and linger for a time Friday night. Area forecast
soundings support these low level clouds. NAM soundings are too
high with dew points and mean layer CAPE Friday, with the GFS
soundings more realistic.

Thus, lowered the thunder mention to the far north and made
showers the predominant precipitation type. May be able to remove
thunder wording altogether in later forecasts if GFS soundings
continue to show no significant CAPE. Kept pops going in the
north and northeast Friday, and the far northeast Friday evening.

Highs may be too warm Friday, if stratocumulus deck is more
extensive than currently forecast. Dew points will steadily drop
during the day into Friday night.

High pressure should then move into the region later Friday night
and into Saturday night. This should bring a period of quiet
weather, with temperatures a bit below seasonal normals.

SUNDAY THROUGH THURSDAY...Forecast Confidence Is Medium.

GFS/ECMWF show the high slowly sliding east of the region Sunday
into Monday. This should continue the quiet weather over the
region, with temperatures and dew points rising steadily.

The more active weather pattern appears to return Tuesday into
Wednesday, as southerly flow brings the warm and humid conditions
back into the region. 500 mb flow becomes southwesterly over the
region, bringing embedded vorticity maxima through the region.
Area forecast soundings from the GFS show more mean layer CAPE
developing during this time. Continued to use consensus blended
POPs for Tuesday into Wednesday.

AVIATION/12Z TAFS/...

Light winds, high humidity, and prior clear skies has produced
some IFR fog. Low areas with brief LIFR. Expect cirrus shield
from upstream approaching thunderstorm complex to thicken, which
should reduce the amount of IFR fog. Still, many areas will
likely have MVFR fog until just after sunrise. One band of likely
weakening thunderstorms may push across this morning. Some MVFR
cigs/vsbys possible with any of the storms.

Then mainly VFR until thunderstorms become likely late this
afternoon and evening south central Wisconsin, and this
evening/tonight over southeast Wisconsin. The surface low moving
across Wisconsin, along with an approaching warm front, will bring
these storms into the region. Some severe thunderstorms expected.
IFR/LIFR conditions are possible in thunderstorms.

MARINE...

Moist airmass brings areas fog to the nearshore waters this
morning. Will see a weakening line of thunderstorms cross the area
or to the south this morning.

Better chance of thunderstorms arrives for this evening and
tonight, with a surface low approaching from the west and
crossing Wisconsin. Severe storms are possible. West wind gusts
should reach Small Craft Advisory levels Friday behind the
departing low.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...None.
&&

UPDATE...DDV/Gehring
TODAY/TONIGHT AND AVIATION/MARINE...Hentz
Friday THROUGH Wednesday...Wood
Hazardous weather outlook, Jul 7, 10:31 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 AM CDT THU JUL 7 2016

WIZ046-047-051-052-056>060-062>072-080830-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1031 AM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN, EXCEPT FOR THE NORTHEAST FORECAST
AREA WHERE THERE IS A MARGINAL RISK. THE HIGHEST POTENTIAL FOR
STORMS WILL BE THIS AFTERNOON AND THIS EVENING.

THE THUNDERSTORMS WILL BE CAUSED BY LOW PRESSURE THAT WILL MOVE
ACROSS WISCONSIN ALONG WITH AN ADVANCING WARM FRONT...WHICH WILL
RESULT IN A VERY UNSTABLE AIRMASS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO TONIGHT.

LMZ643>646-080830-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1031 AM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY AND TONIGHT SOUTH OF
MILWAUKEE AND A MARGINAL RISK NORTH OF MILWAUKEE. THE BEST CHANCE
FOR STORMS WILL BE LATER THIS AFTERNOON INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WEST TO NORTHWEST WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS
AT TIMES FRIDAY INTO SATURDAY MORNING.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY.

HENTZ/DDV

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 7, 11:37 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 AM CDT THU JUL 7 2016

WIZ046-047-056-057-071700-
SAUK-GREEN LAKE-COLUMBIA-MARQUETTE-
1137 AM CDT THU JUL 7 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SAUK...WESTERN
COLUMBIA...SOUTHWESTERN GREEN LAKE AND SOUTHWESTERN MARQUETTE
COUNTIES...

AT 1136 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE
WISCONSIN...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORTAGE...LAKE WISCONSIN...LODI...PARDEEVILLE...PACKWAUKEE...
ENDEAVOR...MERRIMAC...OKEE...DALTON...INTERSTATE 90/94 INTERCHANGE...
DEVILS LAKE ST PARK...GLEN OAK AND HARMONY GROVE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4331 8955 4341 8975 4381 8945 4365 8915
TIME...MOT...LOC 1636Z 214DEG 33KT 4343 8960

MBK
Special weather statement, Jul 7, 12:19 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1219 PM CDT THU JUL 7 2016

WIZ057-063-071745-
COLUMBIA-DANE-
1219 PM CDT THU JUL 7 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN COLUMBIA AND NORTH
CENTRAL DANE COUNTIES...

AT 1218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DEFOREST...OR
NEAR WINDSOR...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

BRIEF HEAVY RAINFALL AND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAUNAKEE...WINDSOR...DEFOREST...POYNETTE...PARDEEVILLE...
FALL RIVER...RIO...DANE...ARLINGTON...WYOCENA...OTSEGO...
DOYLESTOWN AND MORRISONVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4315 8936 4326 8955 4359 8931 4341 8903
TIME...MOT...LOC 1718Z 220DEG 25KT 4328 8943

JTS
Special weather statement, Jul 7, 1:40 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 PM CDT THU JUL 7 2016

WIZ051-052-058-071915-
SHEBOYGAN-FOND DU LAC-DODGE-
140 PM CDT THU JUL 7 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL DODGE AND FOND DU
LAC COUNTIES...

AT 138 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OAKFIELD...OR
8 MILES NORTHEAST OF WAUPUN...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
THUNDERSTORMS.  IN ADDITION, BRIEF HEAVY RAINFALL OF ONE HALF INCH
TO ONE INCH IS POSSIBLE WITHIN ONE HOUR.

LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...WAUPUN...NORTH FOND DU LAC...LOMIRA...OAKFIELD...
ROSENDALE...BRANDON...SOUTHERN LAKE WINNEBAGO...TAYCHEEDAH...
LAMARTINE...BYRON...ALTO...EDEN...MOUNT CALVARY...BROWNSVILLE...
PEEBLES...OAK CENTER...ATWATER...JOHNSBURG AND WEST ROSENDALE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4374 8815 4349 8875 4380 8886 4390 8864
      4389 8841 4394 8840 4394 8834
TIME...MOT...LOC 1838Z 238DEG 24KT 4371 8861

MBK
Special weather statement, Jul 7, 2:04 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
204 PM CDT THU JUL 7 2016

WIZ051-052-058-059-065-071945-
SHEBOYGAN-WAUKESHA-FOND DU LAC-WASHINGTON-DODGE-
204 PM CDT THU JUL 7 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WASHINGTON...EASTERN
DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES...

AT 203 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
HUSTISFORD...OR NEAR HARTFORD...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. ALSO, BRIEF HEAVY RAINFALL NEAR ONE HALF INCH IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WEST BEND...HARTFORD...MAYVILLE...SLINGER...KEWASKUM...LOMIRA...
CAMPBELLSPORT...THERESA...HUSTISFORD...IRON RIDGE...ADDISON...
RUBICON...ASHFORD...WOODLAND...NEOSHO...WAYNE...NENNO...NEW FANE...
SAINT LAWRENCE AND BOLTONVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4318 8842 4329 8867 4368 8840 4353 8809
TIME...MOT...LOC 1903Z 212DEG 31KT 4331 8851

JTS
Special weather statement, Jul 7, 2:18 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 PM CDT THU JUL 7 2016

WIZ051-052-071945-
SHEBOYGAN-FOND DU LAC-
218 PM CDT THU JUL 7 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHEBOYGAN AND
EASTERN FOND DU LAC COUNTIES...

AT 217 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF FOND DU LAC...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE ALONG WITH PEA SIZE HAIL.

LOCATIONS IMPACTED INCLUDE... FOND DU
LAC...PLYMOUTH...CAMPBELLSPORT...ELKHART LAKE...GREENBUSH...
EDEN...MOUNT CALVARY...ST.
CLOUD...GLENBEULAH...PEEBLES...MARYTOWN...
WAUCOUSTA...JOHNSBURG...DUNDEE AND CALVARY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4389 8816 4389 8799 4382 8788 4357 8827
      4371 8849 4394 8825 4394 8817
TIME...MOT...LOC 1917Z 223DEG 26KT 4371 8833

MBK
Local storm report, Jul 7, 2:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 PM CDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND DMG     WAUPUN                  43.63N 88.74W
07/07/2016                   DODGE              WI   911 CALL CENTER

            NUMEROUS TREES DOWN IN WAUPUN. ONE TREE ON A
            HOUSE. PROBABLE WET MICROBURST. TIME
            ESTIMATED FROM RADAR.

&&

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 5:39 AM CDTSpecial Weather StatementMKXIowa, Lafayette81 min
Jul 7, 6:48 AM CDTSpecial Weather StatementMKXIowa, Sauk42 min
Jul 7, 7:34 AM CDTSpecial Weather StatementMKXColumbia, Marquette41 min
Jul 7, 11:37 AM CDTSpecial Weather StatementMKXColumbia23 min
Jul 7, 12:19 PM CDTSpecial Weather StatementMKXColumbia26 min
Jul 7, 12:32 PM CDTMarine Dense Fog AdvisoryMKX9 hr
Jul 7, 1:40 PM CDTSpecial Weather StatementMKXFond du Lac35 min
Jul 7, 2:04 PM CDTSpecial Weather StatementMKXWashington41 min
Jul 7, 2:18 PM CDTSpecial Weather StatementMKXFond du Lac27 min
Jul 7, 2:26 PM CDTAreal Flood AdvisoryMKXFond du Lac, Sheboygan3 hr
Jul 7, 2:29 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Sheboygan, Washington46 min
Jul 7, 2:53 PM CDTSevere Thunderstorm WarningMKXSheboygan52 min
Jul 7, 3:06 PM CDTAreal Flood AdvisoryMKXOzaukee, Sheboygan, Washington3 hr
Jul 7, 3:45 PM CDTSpecial Marine WarningMKX45 min

Nearby

Special Marine Warnings in Wisconsin, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.